MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s001150050479

Медицинская библиотека · Der Nervenarzt · 1999

[Visual field defects due to antiepileptic drugs].

Stefan H, Bernatik J, Knorr J

Клиническое исследованиеСтатьяПеревод пока не подготовлен

Аннотация

Within the last years several reports concerning visual field defects, associated with antiepileptic drugs, have been published. In addition to antiepileptic drugs several other causes (e.g. retinopathy or chloroquine, phenothiazine etc.) may induce visual field disturbances. Visual field defects have been observed during vigabatrine, tiagabine, gabapentine, diazepam, phenytoine, and carbamazepine treatment. In 13 to 46% visual field defects are reported to be linked with epilepsies. In addition to general population based studies concerning visual field defects and prospective etiological studies in epilepsies, preclinical studies for the examination of the pathomechanism of visual field defects are necessary.

Для цитирования: Stefan H, Bernatik J, Knorr J. [Visual field defects due to antiepileptic drugs].. Der Nervenarzt. 1999. DOI: 10.1007/s001150050479.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.